# SDR SWIA971950

- Difficulty date: August 31, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N204SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Aircraft time: 23,785 hours, 31,217 cycles
- Engine: Pwa PW118B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Condition: Failed
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTING SEA AT ROTATION, CAPTAINS TRIM AND AUTO PILOT FAILED.  RETURNED TO SEA.  REMOVED AND REPLACED ELEVATOR TRIM SWITCH IAW MM 22-10-10, OPS CK GOOD.
